English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Vertex operator algebras and the Verlinde conjecture

MPS-Authors
/persons/resource/persons235451

Huang,  Yi-Zhi
Max Planck Institute for Mathematics, Max Planck Society;

External Resource
No external resources are shared
Fulltext (public)
There are no public fulltexts stored in PuRe
Supplementary Material (public)
There is no public supplementary material available
Citation

Huang, Y.-Z. (2008). Vertex operator algebras and the Verlinde conjecture. Communications in Contemporary Mathematics, 10(1), 103-154.


Cite as: http://hdl.handle.net/21.11116/0000-0004-28C4-2
Abstract
There is no abstract available